Ugh. . .

Ugh. . .

Postby xoxo » January 5th, 2017, 7:36 am

I'm not 100% sure to be honest if i shared this topic with any of you yet? I apologize if i did! My medicines are making my eyes blurry and hard to see very well even with my glasses on! I always have to clean my glasses, take them off, adjust them, rub my eyes, look away from what i'm reading, shake the blurriness away. I have mental health issues (i'm not bad or crazy!) and apparently, this blurriness i'm experiencing is a side-effect of my medicines, according to my doctors. I get so annoyed & frustrated with this blurriness! I can't even read a book or magazine very much, or at all! Being on the computer like now is bad too. I don't know what to do? I don't think that anything can be done, but i'd appreciate some helpful advice to this issue if possible, please! Sorry if sound bossy or rude. Not trying to be that way. I apologize. I can't stop taking my medicines cause i'll have a lot of mental issues like when in first got sick with my mental issues i've been talking about. What should i do? :( :cry:
xoxo
Live. . .Love. . .Laugh

User avatar

Years of membership

LovableLioness08

Posts: 77
Joined: December 15th, 2016, 4:01 am
Location: Gettysburg, Pennsylvania
Nickname(s): Holly Bear
Gender: Female
Pride Points: 4

Re: Ugh. . .

Postby Carl » January 5th, 2017, 7:39 am

You already made a thread about this in the Personal Issues board, and this doesn't even belong in this section, so I'm going to lock it. Please try to make sure you don't make the same topic more than once and do your best to make sure your topics are going in the appropriate subforum. :)
Carl

Years of membershipYears of membershipYears of membershipYears of membershipYears of membershipYears of membership

Welcome to Carlmunism.

Posts: 37313
Joined: October 30th, 2011, 6:47 am
Location: N. Germany
Nickname(s): Just call me Carl Marx.
Gender: Male
Pride Points: 268


Return to Off-Topic Creativity

Who is online

Users browsing this forum: No registered users and 4 guests

cron